# SDR RAAAE995065

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 821015
- Condition: Discharged
- Location: Cabin
- Component: 8631003
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPARTMENT EGRESS TRANSMITTER FAILED SERVICE CHECK.  REPLACED BATTERY PACK DUE TO LOW CHARGE.  (X)
